I've been of 160 mg a day for about two years and lost over 50 pounds. Im really thin!! I've haven't had much of an appetite and even when I eat a lot, the weight still dropped. Apparently, I'm not being consistent with my eating habits. Early on, the doctor attributed the loss to a natural change in my metabolism from eating healthy. Now, I've simply lost the desire to eat, even when hungry. I can't believe after all this time I'm just now considering the possibility it's the Diovan. I'll be seeing my doctor ASAP.
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dronedarone - Hi Im suffering intolerable diarrhoea, complete loss of appetite and weight loss since
Posted 21 Feb 2012 • 1 answer
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers
Posted 15 Mar 2016 • 1 answer
Posted 28 Jul 2016 • 3 answers
Posted 15 Dec 2017 • 1 answer